# SDR DALA2025052203954

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 90,817 hours, 22,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CLEAR EMER LIGHTS LENSE MISSING ABOVE ROW 20 FED. CORRECTIVE ACTION: INSTALLED MISSING EMERGENCY CLEAR LENS ABOVE 20FED REF B757 AMM 33-51. (6980369)
